# SDR CALA2017071402243

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 11,021 hours, 3,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: S479W2306
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

712 CLOSET EMERG EXIT LIGHT COVER MISSING EMERG AISLE LIGHT ON FIRST CLASS CLOSET DOOR INOP.  FOUND LENS COVER AND OPS CHK LIGHT OPS GOOD.
